# SDR AALA202303244490

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 22,800 hours, 10,366 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 13 EF LIFE VEST SECURITY SEAL IS INCORRECTLY INSTALLED. MAINTENANCE REPLACED THE SECURITY SEAL AND PROPERLY ROUTED IT THROUGH THE PULL STRAP EYELET AND THE LIFE VEST PER AFMM 20-25-70.
